... freebace,i tryed to come back me. & zo,but now i use all the things plus xanax and propanalol,becuse i have heart &cheast pain,and my arm is sorry i do not now the word, sleepy ,what should i do first,to not have a heartatack,and come back to my old situation?thank u all
You MUST get to a doctor. There is no advice anyone can give other than that. If you are free basing, having chest pains and your arm hurts, call an EMT and get to a hospital... now! I do not want to scare you but better to be scared than dead. Please call 911 and don't delay.
mehden, The last person who called me and said she felt like that ended up in the hospital, her kindneys had shut down and her legs were all swollen, I went to her house to pick up all her "shit" before the EMt's got there. When I got to her house she was all back and blue with a fat lip and a black eye. She didn't know how it happened?! She was by herself. She almost died. The second time it happened she had the same complaints, plus major paranoia, she had moved since the first time and this time I was home with no car, she said she was going to call 911 after she cleaned up the "evidence". Ten days later she was found dead in her apartment after I called her mother and said she wouldn't answer the phone ( I thought she was mad at me). You know what was so sad? No one but me was wondering where she was. I had gone by her place many times a day after her "phone call", by the third day I could smell something weird, but she had an alarm system. Her mom took two more days and one more with the police, She was so bloated her arm came off when they tried to put her on the gurney. I am assuming you are ok right now, but if not call 911 ASAP and get some help please? She was a friend of mine but I stayed away when she was "beaming up" After the hospital please get some help! Fall Queen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 3 answers
Posted 8 Apr 2010 • 5 answers
Posted 4 Jan 2013 • 2 answers
Posted 9 Jun 2016 • 1 answer
Posted 1 Aug 2016 • 1 answer